MathSciNet Relay Station
MathSciNet bibliographic data
MR1335386 (96i:35087) 35L70 (35B99 35P30 81R20)
Lindblad, Hans; Sogge, Christopher D. On existence and scattering with minimal regularity for semilinear wave equations. J. Funct. Anal. 130 (1995), no. 2, 357–426.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement